Alert archive / Alabama / Special Weather Statements in 2015

Special Weather Statement, NWS Birmingham, AL

April 10, 2015Barbour County, Alabama

NWS Birmingham, AL issued this special weather statement at Apr 10, 2015, 2:21 PM CDT for Barbour County, Alabama. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2015, 2:21 PM CDT (19:21 UTC)
Expired
Apr 10, 2015, 3:15 PM CDT
In force
54 min
Issued by
NWS Birmingham, AL

County Barbour County, AL

The radar

The Ft Rucker radar (KEOX), 41 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-412 J/kg
Mixed-layer LCL
1051 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

228 
WWUS84 KBMX 101921
SPSBMX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
221 PM CDT FRI APR 10 2015
 
ALZ050-102015-
BARBOUR AL-
221 PM CDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR BARBOUR COUNTY UNTIL 315 PM
CDT...

AT 220 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
LAKEPOINT RESORT STATE PARK TO NEAR BOOT HILL...AND MOVING EAST AT 30
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. SOME 
LOCALIZED FLOODING IS ALSO POSSIBLE DUE TO THE CONTINUED RAINFALL 
OVER THE AREA. 

LOCATIONS IMPACTED INCLUDE...
EUFAULA...CLIO...CLAYTON...LOUISVILLE...GAINO...TEXASVILLE...WHITE
OAK...BOOT HILL...RICHARDS CROSSROADS...OSCO...HAWKINSVILLE...
DOSTER...BARBOUR COUNTY PUBLIC LAKE DAM...LAKEPOINT RESORT STATE
PARK...BLUE SPRINGS STATE PARK...TYLER CROSSROADS...CLAYTON MUNICIPAL
AIRPORT...MOUNT ANDREW...MILLERS FORD AND LUGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3165 8572 3174 8570 3177 8567 3186 8568
      3195 8561 3207 8520 3206 8519 3206 8506
      3197 8506 3196 8509 3190 8511 3189 8513
      3178 8514 3176 8513 3174 8521 3170 8522
      3171 8541 3162 8542 3162 8575
TIME...MOT...LOC 1920Z 261DEG 26KT 3210 8505 3187 8557 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Apr 10, 12:46 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Apr 10, 12:46 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1246 PM CDT FRI APR 10 2015

.UPDATE...
AVIATION DISCUSSION.

&&

.DISCUSSION...

COLD FRONT STRETCHES ACROSS NORTHWEST CENTRAL ALABAMA THIS
MORNING...WITH A LINE OF BROKEN SHOWERS JUST AHEAD OF THE BOUNDARY
MOVING ACROSS THE I-59 CORRIDOR. SOUTHERN END OF THIS LINE IN
MISSISSIPPI DOES HAVE EMBEDDED THUNDERSTORMS IN IT. AHEAD OF THE
FRONT...SHOWERS AND THUNDERSTORMS ALONG A OUTFLOW BOUNDARY ARE
CROSSING THE I-85 CORRIDOR. UPDATED POP AND WEATHER GRIDS REFLECT
ADJUSTMENTS MADE ON LATEST RADAR TRENDS.

COLD FRONT WILL SLOWLY MOVE SOUTHEASTWARD THROUGH THE DAY...WITH
RAIN ENDING FROM NORTHWEST TO SOUTHEAST. INCREASES IN INSTABILITY
AHEAD OF THE COLD FRONT WILL DEPEND ON BREAKS IN THE CLOUD
COVER. IN PLACES THIS OCCURS...1000-1500J/KG IS POSSIBLE. A WEAK
SURFACE LOW MOVING ALONG THE FRONT COULD PROVIDE SOME ENHANCEMENT
TO STORM STRENGTH THIS AFTERNOON. HOWEVER...FROM CURRENT
VALUES...WIND SHEAR DOES GRADUALLY DECREASE AND REMAINS MAXIMIZED
ALONG THE FRONT AT AROUND 20KTS. WILL HAVE TO WATCH ACTIVITY THIS
AFTERNOON AS THERE COULD BE AN UPTICK IN STORM STRENGTH...BUT
EXPECT STORMS TO REMAIN BELOW SEVERE LIMITS.

14

&&

.AVIATION...
18Z TAF DISCUSSION.

A COUPLE BANDS OF SHOWERS AND THUNDERSTORMS MOVING ACROSS CENTRAL
ALABAMA AHEAD OF A COLD FRONT. MGM AND TOI WILL BE THE MAIN
LOCATIONS IMPACTED BY LIGHTNING AND GUSTY WINDS. EXPECT CIGS AND VIS
TO BRIEFLY DROP WITH HEAVIER RAINFALL AS WELL. LIGHT RAIN AND/OR
SHOWERS COULD BE POSSIBLE AT BHM...TCL AND EET DUE TO CONVECTION
TRACKING TO THE SOUTH OF THOSE TERMINALS.

FRONT WILL CONTINUE TO PUSH SOUTHWARD...WITH A WIND SHIFT TO THE
NORTHWEST AND IMPROVING CIGS ACROSS THE NORTH THIS AFTERNOON. DO NOT
EXPECT DRIER AIR TO MAKE IT AS FAR SOUTH AS MGM AND TOI
TONIGHT...AND REDUCED VIS AND CIGS ARE POSSIBLE AS FOG FORMS. THESE
CONDITIONS WILL IMPROVE SATURDAY MORNING...WITH WINDS FROM NORTHEAST
INCREASING TO 8-11KTS AREAWIDE.

14

&&

.PREV DISCUSSION...
/ISSUED 643 AM CDT FRI APR 10 2015/

THUNDERSTORMS HAVE IMPACTED THE NORTHWEST COUNTIES OVERNIGHT...BUT
NOTHING SEVERE. THE ACTIVITY HAS BEEN LESS ORGANIZED THAN EXPECTED
AS CLUSTERS OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED WELL
AHEAD OF THE COLD FRONT. AT 3 AM THE COLD FRONT WAS LOCATED JUST
EAST OF MEMPHIS. STILL EXPECT THE AREA OF CONVECTION WILL BECOME
MORE LINEAR DURING THE MORNING HOURS AS THE MAIN FORCING SHIFTS
NORTHWARD CLOSER TO THE FRONTAL BOUNDARY. WITH THE LOW LEVEL
INFLOW DECREASING AND VEERING...DO NOT EXPECT MUCH INCREASE IN
STORM INTENSITY DURING THE DAY. AS THE FRONT PUSHES SOUTH OF I-20
THIS AFTERNOON...THERE MIGHT BE SOME RE-INTENSIFICATION DUE TO
DAYTIME HEATING. A ISOLATED SEVERE STORM IS NOT OUT OF THE REALM
OF POSSIBILITY FOR AREAS ALONG AND SOUTH OF I-85 LATER TODAY...BUT
CONFIDENCE AND ISOLATED NATURE OF STORMS DOES NOT WARRANT AN
INCLUSION IN ANY OF THE HAZARDOUS WEATHER PRODUCTS.

THE ACTIVITY WILL SHIFT INTO THE SOUTHERN PORTIONS OF CENTRAL
ALABAMA THIS EVENING AND DECREASE IN AREAL COVERAGE. THE
THUNDERSTORM ACTIVITY WILL LIKELY BE GONE BY 9PM THIS EVENING
WITH SOME LINGERING SHOWERS OVER THE SOUTHEAST COUNTIES OVERNIGHT.
THE SURFACE FRONT WILL BECOME STATIONARY BETWEEN MONTGOMERY AND
TROY SATURDAY MORNING...AND KEPT A SMALL CHANCE OF SHOWERS SOUTH
OF I-85. REMOVED RAIN CHANCES FOR SATURDAY NIGHT DUE TO LACK OF
ANY LIFT AND DEEPER MOISTURE PUSHING TO THE COASTAL AREAS.
MOISTURE WILL BEGIN TO LIFT BACK NORTHWARD ON SUNDAY AS A SHORT
WAVE TROF TRACKS EASTWARD INTO THE PLAINS STATES. DEEP PACIFIC
MOISTURE LINGERING OVER TEXAS AND SOUTH LOUISIANA WILL GET PULLED
NORTHWARD AHEAD OF THE ADVANCING UPPER TROF. AS THE SHORT WAVE
TROF PUSHES EASTWARD TOWARDS THE OHIO VALLEY REGION...THE SOUTHERN
TAIL OF THE TROF AXIS WILL INTERACT WITH DEEPER MOISTURE AND BRING
NUMEROUS SHOWERS AND THUNDERSTORMS TO CENTRAL ALABAMA MONDAY AND
MONDAY NIGHT. ONCE THE TROF PASSES OFF THE ATLANTIC COAST ON
TUESDAY...DRIER MID LEVEL AIR WILL SHIFT SOUTHWARD INTO NORTH
ALABAMA AND HIGHER RAIN CHANCES WILL BE ACROSS SOUTH ALABAMA. THE
ACTIVE SOUTHERN STREAM JET WILL KEEP THE DEEPER MOISTURE IN PLACE
ACROSS THE CENTRAL GULF COAST REGION THROUGH THE REMAINDER OF THE
WEEK...AND ABOVE AVERAGE RAIN CHANCES WILL CONTINUE WEDNESDAY AND
THURSDAY.

58/ROSE

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     70  49  74  51  75 /  70  10   0  10  10
ANNISTON    72  53  75  54  75 /  80  10   0  10  10
BIRMINGHAM  72  51  76  55  76 /  80  10   0  10  20
TUSCALOOSA  73  53  77  56  77 /  80  10   0  10  30
CALERA      73  54  77  56  75 /  80  20   0  10  30
AUBURN      75  57  78  58  74 /  80  50  10  10  30
MONTGOMERY  81  60  80  59  77 /  90  50  10  10  40
TROY        79  61  79  60  76 /  90  60  20  10  40

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 10, 5:23 AM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
523 AM CDT FRI APR 10 2015

ALZ011>015-017>050-111330-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
523 AM CDT FRI APR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 10, 1:15 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
115 PM CDT FRI APR 10 2015

ALZ039-101900-
MARENGO AL-
115 PM CDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARENGO COUNTY UNTIL
200 PM CDT...

AT 115 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
COATOPA...OR 12 MILES WEST OF DEMOPOLIS...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DEMOPOLIS...LINDEN...JEFFERSON...PIN HOOK...CHICKASAW STATE PARK...
FREDDIE JONES FIELD...PROVIDENCE...OLD SPRING HILL...U.S. 80 AND AL
28...DEMOPOLIS MUNICIPAL AIRPORT AND DEMOPOLIS LOCK AND DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3243 8803 3246 8796 3252 8791 3252 8773
      3248 8773 3245 8771 3225 8771 3228 8793
      3231 8794 3229 8794 3229 8799 3231 8798
      3230 8797 3230 8795 3232 8794 3238 8804
TIME...MOT...LOC 1815Z 277DEG 24KT 3245 8805
Special weather statement, Apr 10, 1:30 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
130 PM CDT FRI APR 10 2015

ALZ040-041-101915-
DALLAS AL-AUTAUGA AL-
130 PM CDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DALLAS AND WESTERN
AUTAUGA COUNTIES UNTIL 215 PM CDT...

AT 130 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VALLEY GRANDE...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SELMA...VALLEY GRANDE...AUTAUGAVILLE...BILLINGSLEY...BURNSVILLE...
VIDA JUNCTION...GARDNER ISLAND...MULBERRY...VALLEY CREEK JUNCTION...
BARRETT CREEK...DAWSON MILL...SUMMERFIELD AND SELMA UNIVERSITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3238 8662 3240 8661 3241 8662 3240 8665
      3238 8666 3239 8672 3240 8672 3239 8675
      3241 8703 3254 8706 3266 8678 3266 8672
      3269 8671 3271 8667 3238 8660
TIME...MOT...LOC 1830Z 262DEG 24KT 3248 8696
Local storm report, Apr 10, 1:34 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
134 PM CDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     HAIL             5 NNW SELMA             32.49N 87.05W
04/10/2015  E0.25 INCH       DALLAS             AL   PUBLIC

            REPORTED ALONG COUNTY 37 NORTH OF SELMA VIA SOCIAL MEDIA

&&

DAVIS
Special weather statement, Apr 10, 1:49 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
149 PM CDT FRI APR 10 2015

ALZ049-101945-
PIKE AL-
149 PM CDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR PIKE COUNTY UNTIL 245 PM CDT...

AT 148 PM CDT...DOPPLER RADAR WAS TRACKING SEVERAL STRONG
THUNDERSTORMS NEAR GOSHEN...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. SOME
TRAINING OF THUNDERSTORMS COULD ALSO LEAD TO LOCALIZED FLOODING.

LOCATIONS IMPACTED INCLUDE...
TROY...BRUNDIDGE...GOSHEN...BANKS...TROY MUNICIPAL AIRPORT...TROY
UNIVERSITY...ANTIOCH...BRUNDIDGE MUNICIPAL AIRPORT...MOSSY GROVE...
JOSIE...TENNILLE...HENDERSON...TARENTUM...MONTICELLO...SANDFIELD AND
HAMILTON CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3166 8615 3179 8615 3179 8620 3184 8618
      3194 8579 3188 8579 3188 8566 3186 8568
      3176 8567 3174 8570 3171 8571 3169 8572
      3165 8572 3162 8574 3162 8618
TIME...MOT...LOC 1848Z 256DEG 20KT 3173 8613

16
Special weather statement, Apr 10, 2:08 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
208 PM CDT FRI APR 10 2015

ALZ033-039-040-102000-
PERRY AL-MARENGO AL-DALLAS AL-
208 PM CDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DALLAS...MARENGO AND
SOUTHERN PERRY COUNTIES UNTIL 300 PM CDT...

AT 207 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR UNIONTOWN TO NEAR
SHAWNEE...AND MOVING EAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SELMA...LINDEN...UNIONTOWN...THOMASTON...SWEET WATER...ORRVILLE...
FAUNSDALE...DAYTON...BOGUE CHITTO...DIXONS MILL...WAYNE...MARION
JUNCTION...VAIDEN...CENTRAL MILLS...FREDDIE JONES FIELD...MAGNOLIA...
SURGINER...VINELAND...DANNELLY RESERVOIR AND CONSUL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3248 8770 3248 8752 3257 8752 3263 8701
      3207 8718 3220 8732 3220 8736 3227 8745
      3227 8750 3225 8752 3213 8752 3213 8762
      3200 8763 3199 8767 3200 8801
TIME...MOT...LOC 1907Z 270DEG 33KT 3243 8746 3198 8776

16
Special weather statement, Apr 10, 2:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
221 PM CDT FRI APR 10 2015

ALZ050-102015-
BARBOUR AL-
221 PM CDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR BARBOUR COUNTY UNTIL 315 PM
CDT...

AT 220 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
LAKEPOINT RESORT STATE PARK TO NEAR BOOT HILL...AND MOVING EAST AT 30
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. SOME
LOCALIZED FLOODING IS ALSO POSSIBLE DUE TO THE CONTINUED RAINFALL
OVER THE AREA.

LOCATIONS IMPACTED INCLUDE...
EUFAULA...CLIO...CLAYTON...LOUISVILLE...GAINO...TEXASVILLE...WHITE
OAK...BOOT HILL...RICHARDS CROSSROADS...OSCO...HAWKINSVILLE...
DOSTER...BARBOUR COUNTY PUBLIC LAKE DAM...LAKEPOINT RESORT STATE
PARK...BLUE SPRINGS STATE PARK...TYLER CROSSROADS...CLAYTON MUNICIPAL
AIRPORT...MOUNT ANDREW...MILLERS FORD AND LUGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3165 8572 3174 8570 3177 8567 3186 8568
      3195 8561 3207 8520 3206 8519 3206 8506
      3197 8506 3196 8509 3190 8511 3189 8513
      3178 8514 3176 8513 3174 8521 3170 8522
      3171 8541 3162 8542 3162 8575
TIME...MOT...LOC 1920Z 261DEG 26KT 3210 8505 3187 8557

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 6:53 AM CDTAreal Flood AdvisoryBMXJefferson2 hr
Apr 10, 8:11 AM CDTSpecial Weather StatementBMXCoosa34 min
Apr 10, 8:45 AM CDTSpecial Weather StatementBMXCoosa45 min
Apr 10, 8:53 AM CDTSpecial Weather StatementBMXClay37 min
Apr 10, 12:46 PM CDTSpecial Weather StatementBMXSumter44 min
Apr 10, 12:55 PM CDTSpecial Weather StatementBMXBarbour50 min
Apr 10, 1:15 PM CDTSpecial Weather StatementBMXMarengo45 min
Apr 10, 1:30 PM CDTSpecial Weather StatementBMXAutauga45 min
Apr 10, 1:49 PM CDTSpecial Weather StatementBMXPike56 min
Apr 10, 2:08 PM CDTSpecial Weather StatementBMXDallas, Marengo52 min
Apr 10, 2:34 PM CDTSpecial Weather StatementBMXElmore, Tallapoosa56 min
Apr 10, 2:53 PM CDTSpecial Weather StatementBMXDallas37 min
Apr 10, 2:59 PM CDTSevere Thunderstorm WarningBMXDallas31 min
Apr 10, 3:11 PM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes49 min
Apr 10, 3:25 PM CDTSevere Thunderstorm WarningBMXChambers50 min
Apr 10, 4:49 PM CDTSpecial Weather StatementBMXBullock, Montgomery26 min
Apr 10, 5:38 PM CDTSpecial Weather StatementBMXBullock37 min

Nearby

Special Weather Statements in Alabama, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.